# SDR ASAA1158859

- Difficulty date: January 20, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 12,231 hours, 3,634 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003357
- Condition: Failed
- Location: Right
- Part time: 12,222 hours, 3,630 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOP WITH " VTK" FLAG.  VERIFIED DISCREP WITH FMC 2 C/B'S IN NR 2 FMC LRU GREEN "POWER ON AND FMC VALID" LIGHTS NOT ILLUMINATED.  FMC CDU'S SHOW FMC RIGHT BITE INOP.  REPLACED NR 2 FMC COMP REF MM 34-61-02.  PERFORMED FMC CROSS LOAD REF 34-61-00.  OPS NORMAL REF SAME MM AND 34-61-00 FMCS OPERATIONAL TEST.
